MAUDE Adverse Event Report: Hollister Incorporated Onli; Hydrophilic Urethral Intermittent Catheter, Straight; with Gripper

Hollister Incorporated Onli; Hydrophilic Urethral Intermittent Catheter, Straight; with Gripper
Model Number 82164
Medical Device Problem Code Coagulation in Device or Device Ingredient (1096)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced urinary tract infections (utis) while using hollister's onli catherter.It was also reported that the catheter lubricant was thicker than normal and appeared gel-like rather than liquid and the patient associated the frequent utis with the thick lubricant.
 
Additional Manufacturer Narrative
A dhr review was conducted based on the lot number provided and the records were found to be complete and accurate.A review of production documentation, in-process and qai inspection records, gainseeker data, finished goods records, and sterilization documentation identified no abnormalities, non-conformances, or adverse trends related to the reported uti.A root cause could not be determined.Hollister will continue to monitor this reported issue.

Brand Name
Onli
Common Device Name
Hydrophilic Urethral Intermittent Catheter, Straight; with Gripper
Manufacturer (Section D)
Hollister Incorporated
2000 hollister drive
libertyville IL 60048 -378
Manufacturer (Section G)
Hollister ULC
foxford road
rehins, ballina, county mayo F26 F 3X5,
GM   F26 F3X5,
Manufacturer Contact
andrea clark
2000 hollister drive
libertyville, IL 60048
+1(463)266-7911
MDR Report Key50061124
Report Number9616668-2026-00005
Device Sequence Number9349828
Product Code GBM
UDI-Device Identifier00610075072446
UDI-Public(01)00610075072446(17)270401(30)30(10)5D013
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number82164
Device Lot Number5D013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale